Broglia, F.; Tognoli, A.
Approximation of C -functions without changing their zero-set
Annales de l'institut Fourier, Tome 39 (1989) no. 3 , p. 611-632
Zbl 0673.14017 | MR 90k:32023
doi : 10.5802/aif.1178
URL stable : http://www.numdam.org/item?id=AIF_1989__39_3_611_0

On démontre que l’obstruction à approcher une fonction C φ, dont le lieu de zéro est un ensemble algébrique ou analytique (défini par des équations globables), par des fonctions régulières ayant les mêmes zéros, est seulement la signature sur le complémentaire de Y.
For a C function φ:M (where M is a real algebraic manifold) the following problem is studied. If φ -1 (0) is an algebraic subvariety of M, can φ be approximated by rational regular functions f such that f -1 (0)=φ -1 (0)? We find that this is possible if and only if there exists a rational regular function g:M such that g -1 (0)=φ -1 (0) and g(x)·φ(x)0 for any x in n . Similar results are obtained also in the analytic and in the Nash cases. For non approximable functions the minimal flatness locus is also studied.

Bibliographie

[ABrT] F. Acquistapace, F. Broglia, A. Tognoli, An embedding theorem for real analytic spaces, Ann. S.N.S. Pisa, Serie IV, Vol VI, n.3 (1979), 415-426. Numdam | MR 80m:32009 | Zbl 0426.32001

[BeT] R. Benedetti, A. Tognoli, Teoremi di approssimazione in topologia differenziale I, Boll. U.M.I., (5) 14-B (1977), 866-887. MR 58 #6324 | Zbl 0439.58004

[BiM] E. Bierstone, P.D. Milman, Arc-analytic functions, to appear. Zbl 0723.32005

[BocCC-R] J. Bochnak, M. Coste, M.F. Coste-Roy, Géométrie algébrique réelle, Erg. d. Math.12, Springer, 1987. MR 90b:14030 | Zbl 0633.14016

[BorH] A. Borel, A. Haefliger, La classe d'homologie fondamentale d'un espace analytique, Bull. Soc. Math. France, 89 (1961), 461-513. Numdam | MR 26 #6990 | Zbl 0102.38502

[BrL] T. Bröcker, L. Lander, Differentiable germs and catastrophes, Cambridge Univ. Press, 1975. Zbl 0302.58006

[Hiro] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math., 79 (1964), 109-324. MR 33 #7333 | Zbl 0122.38603

[Hirs] M.W. Hirsh, Differential topology, Springer, 1976. Zbl 0356.57001

[LT] F. Lazzeri, A. Tognoli, Alcune proprietà degli spazi algebrici, Ann. S.N.S. Pisa, 24 (1970), 597-632. Numdam | MR 45 #1909 | Zbl 0205.25201

[M] B. Malgrange, Sur les fonctions différentiables et les ensembles analytiques, Bull. Soc. Math. France, (1963), 113-127. Numdam | MR 27 #2648 | Zbl 0113.06302

[N1] R. Narasimhan, Introduction to the theory of analytic spaces, Lectures Notes in Math., Vol 25, Springer, 1966. MR 36 #428 | Zbl 0168.06003

[N2] R. Narasimhan, Analysis on real and complex manifolds, Masson & Cie, Paris, 1968. MR 40 #4972 | Zbl 0188.25803

[T1] A. Tognoli, Sulla classifizione dei fibrati analitici reali, Ann. S.N.S. Pisa, 21 (4) (1967), 709-744. Numdam | MR 37 #928 | Zbl 0179.28703

[T2] A. Tognoli, Su una congettura di Nash, Ann. S.N.S. Pisa, 27 (4) (1973), 167-185. Numdam | MR 53 #434 | Zbl 0263.57011

[T3] A. Tognoli, Un teorema di approssimazione relativo, Atti Accad. Naz. Lincei Rend., (8) 40 (1973), 496-502. Zbl 0299.32002

[T4] A. Tognoli, Algebraic geometry and Nash function, Institutiones Math., Vol 3, London, New York, Academic Press, 1978. MR 82g:14029 | Zbl 0418.14002

[T5] A. Tognoli, Algebraic approximation of manifolds and spaces, Sém Bourbaki, n. 548 (1979/1980). Numdam | Zbl 0456.57012